View Full Version : how to take pride in yourself while taking dexedrine.


tdod
10-03-14, 08:52 PM
I am 21 and have been taking dexedrine for 10 years, since I was diagnosed with ADHD. I used to take only 20mg every morning, but when school became more intense I started to also take 10mg at around 12:00 so that I could study in the evening.


Now, I've been feeling guilty about my positive qualities; I am extremely motivated, responsible, disciplined and hard working. However, sometimes i wonder if that's just a byproduct of taking dexedrine, and this makes it hard for me to be proud of myself.


I would love to hear what other people have to say about this matter... thanks!

Flory
10-04-14, 12:15 AM
It's a non issue for me really bud. I need meds so I take them.

I can get past te taking meds. It's more the getting past the fact this is forever (the ADHD) that I struggle with :(

Greyhound1
10-04-14, 12:54 AM
If you are motivated and feel good about yourself you should take pride.
Dexedrine doesn't cause that. It's something else inside you that does. Dex. just makes accomplishing it more efficient and bearable.

I take Dex. and I wish it motivated me. It motivates me to think more about why I am not more motivated and thats it. Jumping that gap from thought to action is not a side effect of Dex. unfortunately. It's an attribute in you.

Be proud and welcome back to the forum.

sarahsweets
10-04-14, 03:58 AM
Don't get hung up on the med thing. You are you with or without meds.

BellaVita
10-04-14, 04:08 AM
Nope, that's yourself. Meds don't cause those things it's the human behind them that causes them.

:)

someothertime
10-04-14, 04:59 AM
Hey there, your feelings are shared by many.

Try to see it as "more facilitated" than "artificial"..... i feel a real stigma also.... though looking at the countless days spent unrealised.... it makes meds seem like a prosthetic more than anything.....

I think the good "able" feeling and subsequent resceding can really magnify these feelings.... like it wasn't you....... or that it's all the meds...... I feel that way alot..... though saying it aloud here lol, makes it seem fairly unrealistic.....


peace